Ziprasidone-related neuroleptic malignant syndrome in a patient with Parkinson's disease: A diagnostic challenge

Research output: Contribution to journalArticle

25 Scopus citations

Abstract

A case of neuroleptic malignant syndrome (NMS) in a patient with Parkinson's disease (PD) is presented. The syndrome was precipitated by the atypical antipsychotic, ziprasidone. The challenge of recognizing NMS in a patient with underlying parkinsonian symptoms, where prominent symptom overlap can occur, is discussed.

Original languageEnglish (US)
Pages (from-to)205-207
Number of pages3
JournalHuman Psychopharmacology
Volume19
Issue number3
DOIs
StatePublished - Apr 1 2004

All Science Journal Classification (ASJC) codes

  • Neurology
  • Clinical Neurology
  • Psychiatry and Mental health
  • Pharmacology (medical)

Fingerprint Dive into the research topics of 'Ziprasidone-related neuroleptic malignant syndrome in a patient with Parkinson's disease: A diagnostic challenge'. Together they form a unique fingerprint.

  • Cite this